MathSciNet Relay Station
MathSciNet bibliographic data
MR2735657 (2011i:34144) 34K37 (26A33 34K14 47N20)
Abbas, Syed Pseudo almost automorphic solutions of fractional order neutral differential equation. Semigroup Forum 81 (2010), no. 3, 393–404.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement